# SDR RAIA00608036

- Difficulty date: August 25, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 17,459 hours, 16,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 3507 - STL - EXIT ROW SIGN OUT AT ROW 12.  MAINTENANCE CYCLED EMERGENCY LIGHT POWER.  OPS CHECKED GOOD.
